# SDR CALA2023061901943

- Difficulty date: June 17, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 89,572 hours, 12,655 cycles
- System (JASC): 5200 · Doors
- Part: Psu
- Part number: 849704
- Part serial: 634
- Condition: Unknown
- Location: Fwd Crgo Dr
- Part time: 657 hours, 99 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FWD CARGO DOOR FWD ACCESS DOOR R CTR PERFORMED PSEU BITE TEST AND FOUND CODE 006 AND 010. SEE FOR INFO, SEE ATTACHED PICTURE, MESSAGE TAKEN BY FLIGHT CREW IN ATTACHED PICTURES. FLIGHT. BITE CODES 006 AND 010 INDICATED FAILED LEFT CARD WITH CARD USED:  76-3260-9-0005,QTY :1 LIGHT. VERIFIED S214 AND S200 PROX. SENSORS AND FOUND TO BE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1605634  SN OFF 0634 OK.REMOVED AND REPLACED M162 PROXIMITY SWITCH ELECTRONICS UNIT. FER AMM 32-09-04 AND SSM 52-70-01. GROUND OPS CHECK OK. PARTS ADD FAULT:52900644, 52900144 UNIT, ASSY, PRO  OFF 76-3260-9-0005 0634 ON 76-3260-9-0005 0996
